Alert archive / Maryland / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 94, NWS Philadelphia/Mount Holly

July 19, 20105 counties in Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 19, 2010, 12:00 AM EDT for 5 counties in Maryland. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 12:00 AM EDT (04:00 UTC)
Expired
Jul 19, 2010, 1:00 AM EDT
In force
60 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 12:10 AM EDTTSTM WND DMG1 E Chesterbrook, MDLIMBS DOWN NEAR CHESTERBROOK ON KENT ISLAND.
Jul 19, 12:20 AM EDTTSTM WND DMG4 Wnw Langford, MDPOLLS AND WIRES DOWN IN THE GREAT OAK AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 4.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2010-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2010-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

074 
WUUS51 KPHI 190400
SVRPHI
MDC011-015-029-035-041-190500-
/O.NEW.KPHI.SV.W.0094.100719T0400Z-100719T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1200 AM EDT MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CAROLINE COUNTY IN EASTERN MARYLAND...
  NORTHERN TALBOT COUNTY IN EASTERN MARYLAND...
  THIS INCLUDES THE CITY OF EASTON...
  SOUTHEASTERN CECIL COUNTY IN NORTHEAST MARYLAND...
  KENT COUNTY IN NORTHEAST MARYLAND...
  QUEEN ANNE'S COUNTY IN NORTHEAST MARYLAND...
  THIS INCLUDES THE CITY OF CENTERVILLE...

* UNTIL 100 AM EDT

* AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF THUNDERSTORMS...SOME OF WHICH WERE SEVERE AND CAPABLE OF 
  PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THE LEADING EDGE OF
  THESE STORMS WAS LOCATED FROM 18 MILES NORTHWEST OF ROCK HALL TO 
  STEVENSVILLE TO 9 MILES WEST OF TILGHMAN ISLAND. THE STORMS WERE 
  MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STEVENSVILLE AROUND 1205 AM EDT...
  CHESTER AROUND 1210 AM EDT...
  TILGHMAN ISLAND...OVERTON AND ROCK HALL AROUND 1215 AM EDT...
  GRASONVILLE AROUND 1220 AM EDT...
  TALBOT AROUND 1225 AM EDT...
  OLD TOWN...LANGFORD AND ST. MICHAELS AROUND 1230 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WIND GUSTS IN EXCESS OF 70 MPH WERE RECORDED AT BALTIMORE WASHINGTON
INTERNATIONAL AIRPORT WITH ONE OF THESE STORMS. CONTINUOUS CLOUD TO
GROUND LIGHTNING ALSO IS OCCURRING WITH THESE STORMS. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3879 7638 3875 7635 3887 7626 3882 7621
      3883 7620 3894 7624 3884 7638 3885 7639
      3905 7631 3900 7618 3915 7628 3927 7622
      3942 7602 3952 7599 3957 7582 3896 7573
      3875 7580 3871 7635
TIME...MOT...LOC 0358Z 256DEG 24KT 3924 7654 3904 7632
          3879 7649

$$

MPD
1 follow-up statement
527 
WWUS51 KPHI 190439
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT MON JUL 19 2010

MDC011-015-029-035-041-190500-
/O.CON.KPHI.SV.W.0094.000000T0000Z-100719T0500Z/
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1239 AM EDT MON JUL 19 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR NORTHERN TALBOT...QUEEN ANNE'S...KENT...SOUTHEASTERN CECIL AND
CAROLINE COUNTIES...

AT 1232 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THE LEADING EDGE OF THESE STORMS WAS
ALONG A LINE EXTENDING FROM BETTERTON TO STARKEY CORNER TO COPPERVILLE...
MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KENNEDYVILLE...HOPE AND CORDOVA BY 1245 AM EDT...
  TANYARD...CRUMPTON...QUEEN ANNE AND HILLSBORO BY 1250 AM EDT...
  MATTHEWS...JUMPTOWN AND OAKLAND BY 1255 AM EDT...

LAT...LON 3879 7638 3875 7635 3887 7626 3882 7621
      3883 7620 3894 7624 3884 7638 3885 7639
      3905 7631 3900 7618 3915 7628 3927 7622
      3942 7602 3952 7599 3957 7582 3896 7573
      3875 7580 3871 7635
TIME...MOT...LOC 0438Z 256DEG 24KT 3938 7608 3910 7599
          3880 7609

$$

MPD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 11:25 PM EDT, 35 minutes earlier.

Area forecast discussion, Jul 18, 11:25 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1125 PM EDT SUN JUL 18 2010

.SYNOPSIS...
A COLD FRONT WILL APPROACH THE AREA TONIGHT, MOVING INTO THE AREA
ON MONDAY AND IS THEN EXPECTED TO STALL JUST SOUTH OF OUR REGION BY
TUESDAY. AN AREA OF LOW PRESSURE IS FORECAST TO MOVE ALONG THE
STALLED BOUNDARY BY LATE TUESDAY. THIS BOUNDARY WILL REMAIN AROUND
THE REGION THROUGH MUCH OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ISOLATED CONVECTION HAD BROKEN OUT NORTH OF LONG BEACH ISLAND, NJ,
AND SCATTERED CONVECTION WAS APPROACHING THE MARYLAND EASTERN
SHORE LATE THIS EVENING. MODEL SOUNDINGS ARE SHOWING A FAIR AMOUNT
OF CIN, AND MODELS ARE KEEPING THE FORCING BACK MAINLY WITH THE
ADVANCING FRONT, BUT THE CONVECTION SOUTHWEST OF BWI HAD WIND
GUSTS OF AROUND 30 KNOTS ONLY 1K FT OFF THE GROUND PER THE BWI
TERMINAL DOPPLER AND WATER VAPOR IMAGERY MAY BE SHOWING A LITTLE
BIT OF ENERGY ROTATING AROUND THAT VORTEX WELL TO THE NORTH. MODEL
SOUNDINGS DO SHOW A FAIR AMOUNT OF CAPE ABOVE THE SUPPOSED STABLE
LAYER NEAR THE SURFACE. WE HAVE UPDATED TO INSERT ISOLATED
CONVECTION OVER THE AREA NEAR AND SOUTHEAST OF THE I-95 CORRIDOR.
WE MAINTAIN THE LATE NIGHT POPS IN THE NORTHWEST.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A COLD FRONT WILL MAKES ITS WAY INTO THE REGION ON MONDAY BRINGING
INCREASED CHANCES FOR SHOWERS AND THUNDERSTORMS. WITH THE FRONT AS
THE LIFTING MECHANISM, ALONG WITH AMPLE MOISTURE AND DECENT
INSTABILITY COULD ALLOW SOME OF THE STORMS TO POSSIBLY BECOME
STRONG AND/OR SEVERE. AS A RESULT, THE STORM PREDICTION CENTER HAS
PLACED MOST OF OUR REGION IN AN AREA OF SLIGHT RISK FOR MONDAY. WE
HAVE NOT USED ENHANCED WORDING IN THE ZONES AS OF YET BUT WILL
HIGHLIGHT THIS IN THE HWO FOR NOW.

OTHERWISE, HOT AND HUMID AGAIN ON MONDAY. WITH LOWS HAVING ONLY
DROPPED INTO THE MID 70S OVERNIGHT WE WILL HAVE A STRONG STARTING
POINT AS THE DAY STARTS TO HEAT UP. TEMPERATURES WILL ONCE AGAIN
BE IN THE 90S AND IT WILL BE EVEN SLIGHTLY MORE HUMID ON MONDAY
THAN IT WAS TODAY. HOWEVER, THE HEAT INDEX VALUES CONTINUE TO
REMAIN BELOW ADVISORY LEVELS AND WE WILL NOT ISSUE ANY PRODUCTS
WITH THE PACKAGE.

TUESDAY WILL REMAIN AN UNSETTLED DAY AS THE FRONT STALLS ACROSS
NORTHERN VIRGINIA INTO THE DELMARVA. THE MODELS INDICATE THE SEVERAL
SHORTWAVES MAY TRAVEL ALONG THE BOUNDARY, WHICH COULD SET OFF
ANOTHER ROUND OF STORMS. HIGHS WILL AGAIN BE IN THE 90S AND
ALTHOUGH IT MY SOUND LIKE A BROKEN RECORD, IT WILL BE HUMID ONCE AGAIN.

WEDNESDAY MAY BE SLIGHTLY COOLER /MOS GUID HAS HIGHS IN THE UPPER
80S/ BUT WITH LITTLE CHANGE TO THE EXISTING AIRMASS AND WITH THE
BERMUDA HIGH OFFSHORE WE WILL LIKELY CONTINUE TO SEE HOT AND HUMID
CONTINUES FOR SEVERAL MORE DAYS. WE OPTED TO GO A COUPLE OF
DEGREES GUIDANCE VALUES.

LOWS EACH NIGHT WILL FALL INTO THE 70S WITH SOME 60S IN THE
NORTHERN AREAS.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE SUMMER PATTERN WITH HEAT AND HUMIDITY WILL CONTINUE INTO THE
EXTENDED PERIOD. THE UPPER AIR PATTERN WILL FEATURE HIGH PRESSURE
ACROSS THE SOUTHERN STATES WHICH WILL PERSIST INTO THE EARLY PART OF
THE WEEKEND BEFORE WEAKENING. THE STORM TRACK WILL BE ACROSS THE
NORTHERN PLAINS STATES EASTWARD INTO NEW ENGLAND. THIS WILL GUIDE
WEAK SHORT WAVES ACROSS THE REGION DURING THE PERIOD. ONE STRONGER
WAVE WILL DEVELOP DURING THE WEEKEND AND PASS ACROSS SRN CANADA.
THESE FEATURES...COMBINED WITH THE HEAT AND HUMIDITY WILL PRODUCE
PERIODS OF SHOWERS/TSTMS DURING THE LATE WEEK AND EARLY WEEKEND
PERIOD.

TEMPERATURES WILL REMAIN ABOVE NORMAL WITH HIGH TEMPERATURES IN THE
UPPER 80 TO LOW 90S ACROSS MOST AREAS. FRIDAY MAY BE THE HOTTEST DAY
DURING THE STRETCH WITH LOW 90S ACROSS THE NORTHERN AREAS AND MID
90S IN THE URBANIZED AREAS. OVERNIGHT LOWS WILL MAINLY BE IN THE
70S. THE UPPER PATTERN WILL CHANGE DURING THE WEEKEND WITH A TROUGH
DEVELOPING ACROSS THE EAST...SO COOLER CONDITIONS WILL LIKELY ARRIVE
BY EARLY NEXT WEEK.

&&

.AVIATION /04Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WINDS WILL DECREASE TO 10 KTS OR LESS AFTER SUNSET AND BECOME
MORE SWLY. SHOULD SEE NOTHING MORE THAN THIN CI OVERNIGHT. COULD
HAVE SOME MVFR VSBYS AGAIN PRIOR TO SUNRISE IN LIGHT FOG AND HAZE,
PRIMARILY IN OUT OUTLYING AREAS.

OUTLOOK...
ON MONDAY, A CDFNT APPROACHING FROM THE NW WILL BRING A CHANCE OF
MAINLY AFTN SHWRS/TSTMS AND THE POSSIBILITY FOR REDUCED CIGS/VSBYS
ALONG WITH THEM. SPC HAS NOW EXPANDED THE SLIGHT RISK OF SEVERE
WEATHER AREA TO INCLUDE OUR ENTIRE REGION EXCEPT FOR MUCH OF DE/MD.
THE REST OF THE WEEK WILL CONSIST OF RIPPLES OF LOW PRESSURE MOVING
WEST TO EAST ACROSS OUR AREA ALONG AN OSCILLATING FRONTAL ZONE.
THIS WILL BRING MAINLY DIURNAL SHWRS/TSTMS UNTIL THE FINAL LOW IN
THE SERIES MOVES ACROSS SATURDAY INTO SATURDAY NIGHT.

&&

.MARINE...
AN OSCILLATING FRONTAL ZONE OVER OR NEAR THE MARINE AREA THIS
WEEK WILL BE THE FOCUS FOR SHOWERS/TSTMS FROM TIME TO TIME. WHILE
THE THREAT OF SHOWERS/TSTMS WILL EXIST FOR MUCH OF THE WEEK, MOST
OF THE TIME WILL BE RAIN FREE ON OUR WATERS. W TO SW WINDS WILL
BECOME S TO SW MONDAY AND CONTINUE FROM THAT DIRECTION FOR MOST OF
THE WEEK. LIGHT WINDS AND SMALL SEAS WILL PERSIST FOR MUCH OF THE
WEEK, ALTHOUGH SEAS ON THE OCEAN COULD APPROACH SMALL CRAFT ADVISORY
CRITERIA AT TIMES. THE FIRST CHANCE FOR BUILDING SEAS WILL BE LATE
MONDAY INTO MONDAY NIGHT AHEAD OF THE FIRST LOW PRESSURE SYSTEM. THE
NEXT THREAT WILL BE TUESDAY NIGHT WITH THE SECOND LOW. WILL CAP SEAS
AT 4 FT IN BOTH OF THESE TIME PERIODS. THE BEST CHANCE FOR ADVISORY
CONDITIONS WILL BE LATE IN THE WEEK AS A STRONGER FRONT APPROACHES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...DELISI
SHORT TERM...MEOLA
LONG TERM...O'HARA
AVIATION...RPW
MARINE...RPW
Hazardous weather outlook, Jul 18, 8:06 PM EDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT SUN JUL 18 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-192100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
806 PM EDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ON MONDAY MAY BE ACCOMPANIED BY GUSTY WINDS AND
HAIL, ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY.

ANZ430-431-450>455-192100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
806 PM EDT SUN JUL 18 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ON MONDAY MAY BE ACCOMPANIED BY GUSTY WINDS AND
HAIL, ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING AND HEAVY
RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ON MONDAY.

In the hours before

Special weather statement, Jul 18, 11:12 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 PM EDT SUN JUL 18 2010

MDZ008-012-015-019-020-190445-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
1112 PM EDT SUN JUL 18 2010

...STRONG THUNDERSTORMS WILL AFFECT PARTS OF CAROLINE...CECIL...
KENT...QUEEN ANNE'S AND TALBOT COUNTIES...

AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS...THE LEADING EDGE OF WHICH WAS FROM
ABOUT 10 MILES SOUTHWEST OF BALTIMORE TO ABOUT 40 MILES SOUTH OF
BALTIMORE...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
CHESTER...STEVENSVILLE SOUTH AROUND 1145 PM...TILGHMAN
ISLAND...TALBOT AROUND MIDNIGHT...WYE MILLS...STARR AROUND 1215
AM...NEWTOWN...STARKEY CORNER AROUND 1230 AM...AND MORGNEC AND
GREENSBORO AROUND 1245 AM.

WIND GUSTS TO 40 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE POSSIBLE WITH THESE STORMS.

LAT...LON 3873 7625 3867 7636 3877 7640 3875 7635
      3887 7626 3882 7621 3884 7620 3894 7624
      3884 7638 3894 7637 3905 7631 3900 7627
      3900 7618 3916 7628 3934 7618 3943 7578
      3866 7573 3869 7590 3856 7605

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:12 PM EDTSpecial Weather StatementPHICaroline, Kent, Queen Anne's, Talbot93 min
Jul 19, 5:39 PM EDTSevere Thunderstorm WarningPHICecil66 min
Jul 19, 6:22 PM EDTSevere Thunderstorm WarningPHICecil53 min
Jul 19, 6:52 PM EDTSpecial Weather StatementPHICecil68 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.